thanks for your response and sharing your thoughts. I have an appointment with my cardiologist tomorrow and will discuss what appears to be a slight increase in dizziness when getting up quickly. I have had this for quite a while now and thought it a result of some of the BP meds I was on. I have to say, that I am surprised that you say you are on a diuretic, since my doc thinks the heart attack was brought on by dehydration. As I understand it, we don’t want to dehydrate with HCM, and water will not do the trick. As I understand, we need to make sure we have plenty of salt in our system which can be a problem with HBP, but that will keep the heart pumping. good luck to you. If I gain any new insights from the doc tomorrow, I will pass it on.
Thanks, @saul. I look forward to hearing about your progress. Dehydration has not been my problem. In three decades of treatment for HBP, diuretics have been most effective for me. I had to get off the popular ones and turn to Amiloride, because my kidneys fail to reclaim potassium that they slough off along with sodium. Amiloride is potassium sparing, which can be a problem if you don’t keep track of serum potassium with lab tests. Those lab tests (Chem-7) also help me keep track of the other minerals in my blood.